# SDR USAA2012022400021

- Difficulty date: February 21, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 37,563 hours, 15,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3832
- Condition: Faulty
- Location: Cabin
- Part time: 37,554 hours, 15,222 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED EMERGENCY POWER SUPPLY UNIT (EPSU) TEST.  UNIT "FAULT" WAS DISPLAYED.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT (EPSU) PER JOBCARD 26C00033004.  OPS CHECKED GOOD.
